# SDR SWAA2022040883655

- Difficulty date: March 14, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BETWEEN STA 767 AND STA 847 LBL 21' ZEE CHANNEL UPPER SURFACE CORROSION / [01] REMOVED CORROSION AT AFT CARGO COMP BETWEEN STA767 AND STA 847 LBL 21' Z CHANNEL AS PER B 737 AMM-51-00-53-201-NG-01.;[02] VERIFIED STEP 1;[03] PERFOREMED UT THICKNESS INSP. ON REWORKED AREA @ AFT CARGO COMP BETWEEN STA 767 AND STA 847 LBL 21? Z-CHANNEL UPPER SURFACE IAW B737 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .026'; EQUIP: OLYMPUS 27MG CAL DUE: 4/22;[04] ORIGINAL-MAT .040';MAT-REMOVED.014';MAT-REMAINING.026'FOUND OUT OF LIMITS FROM STA 767 TO STA 847 REF B737-700 SRM 53-00-53-1A-2 FIG 103 WORK ACCOMPLISHED BY MARIO MARTINEZ #21787;[05] VERIFIED STEP 4. OK TO TREAT AND PRIME;[06] EDIT STEP 5. VERIFICATION OF STEP 4 ONLY. CANCEL OK TO TREAT AND PRIME.;[07] STARTED FABRICATION OF SPLICE AND PART OF THE SIDEPLATE THAT HAS CORROSION DAMAGE THAT IS OUT OF LIMITS REF B 737-700 SRM 53-00-53-2R-6 UP TO STEP 4.J. WORK WAS ACCOMPLISHED BY TECHNICIANS MARIO MARTINEZ EMPL # 21787 AND JESUS HERNANDEZ EMPL # 1709;[08] VERIFIED STEP 7;[09] COMPLETED FABRICATION OF SPLICE REPAIR AND ZEE CHANNEL FROM STA 767 TO STA 847;LBL 21'AT AFT CARGO COMP REF B737-700 SRM 53-00-53-2R-6 AND DWG #146A7502;[10] VERIFIE STEP 9 OK TO INSTALL SPLICE REPAIR;[11] INSTALLED SPLICE REPAIR ON ZEE CHANNEL AT AFT CARGO COMP BETWEEN STA 767 AND STA 847 LBL 21' REF B737-700 SRM 51-40-02-0G-0;[12] MEASUREMENTS INPUT ONLY;[13] VERIFIED STEPS 11 AND 12
